# SDR SWAA2016071353772

- Difficulty date: June 27, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 420-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT CORRODED ON UPPER SURFACE BETWEEN BS 420 TO 500D, LBL 22.   REPAIRED THE SUPPORT IAW SRM.
